Kazuki Okamura’s homepage

JSPS Research Fellow (PD) at RIMS, Kyoto University

Google scholar     ResearchGate     MathSciNet

Papers (Refereed)

(with Noam Berger and Chiranjib Mukherjee) Quenched large deviations for simple random walks on percolation models including long-range correlations, to appear in Communications in Mathematical Physics. pdf

Enlargement of subgraphs of infinite graphs by Bernoulli percolation, Indagationes Mathematicae 28, (2017) 832-853. pdf

On regularity for de Rham's functional equations, Aequationes Mathematicae 90 (2016) 1071-1085. pdf

A new generalization of the Takagi function, Journal of Mathematical Analysis and Applications 434 (2016) 652-679. pdf

Random sequences with respect to a measure defined by two linear fractional transformations, Theory of Computing Systems 57 (2015) 226-237. pdf

On the range of random walk on graphs satisfying a uniform condition, ALEA, Latin American Journal of Probability and Mathematical Statistics 11 (2014) 341-357. pdf

On the range of self-interacting random walks on an integer interval, Tsukuba Journal of Mathematics 38 (2014) 123-135. pdf

Singularity results for functional equations driven by linear fractional transformations, Journal of Theoretical Probability 27 (2014) 1316-1328. pdf

Proceedings (Refereed)

Enlargement of subgraphs of infinite graphs by Bernoulli percolation : A summary, RIMS K^oky^uroku Bessatsu B59: Stochastic Analysis on Large Scale Interacting Systems July, 2016 227-236


Hausdorff dimensions for graph-directed self-similar measures driven by infinite rooted trees, arXiv:1703.03934

Unions of random walk and percolation on infinite graphs, arXiv:1611.04095

Large deviations for simple random walk on percolations with long-range correlations, arXiv:1308.2282.

Last Update: 24 October 2017